# SDR USAAF99008

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Loose
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 8076 - AFTER TAKEOFF FROM CLT, THE LEFT COCKPIT SLIDING WINDOW WAS MAKING A LARGE AIR LEAK NOISE.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT WINDOW OUT OF TRACK.  THEY RE-INSTALLED THE WINDOW IN ITS TRACK.  (X)
